# SDR DALA2018020600784

- Difficulty date: February 6, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 87,711 hours, 12,032 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1043-1098
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 88.5, BETWEEN BS 1043 AND 1098,  FOUND CORRODED OUT OF LIMITS.  REPAIRED THE SEAT TRACK.
